# SDR DALA2016102607683

- Difficulty date: January 3, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 38,705 hours, 17,793 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TAILCONE STRAPS.  REMOVED AND REPLACED STRAP IAW AMM.
